# SDR 95ZZZX3205

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2957Q
- Make and model: Cessna 421A
- Aircraft serial: 421A0057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501032
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO GREEN ON RT MLG.  INSPECTED RT MLG AND FOUND TORQUE TUBE BROKEN AWAY AT PUSH/PULL ROD ATTACH POINT.  PUSH/PULL TUBE SEVERED (PN 0840125-15).  UPLOCK PUSH/PULL TUBE (PN 0841121-1) WAS BENT.  REPLACED ALL PARTS WITH NEW.  TOTAL TIME UNKNOWN.  HOBBS 682.3.  REPLACED DOWN ACTUATOR CRANK, PN 5045001-202.
